# SDR CA000120027

- Difficulty date: January 7, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-31T
- Aircraft time: 15,352 hours
- Engine: Pwa PT6A28
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 46530003
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT HORIZONTAL STABILIZER TIP RIB WAS FOUND TO BE CRACKED AT AFT TOP CORNER. RIB WAS REPLACED.
